| Model Number |
PCF-H180AL |
| Medical Device Problem Codes |
Melted (1385); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause for burnt c-cover was traced to component failure.However, the most probable cause for white residue in channel could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.The date of event is unknown.A supplement report will be submitted if provided.
Event or Problem Description
The customer returned the colonovideoscope, with no reported complaint.During the evaluation of the device, burnt c-cover and white residue in channel was observed.The service repair technician indicated that the most likely cause of the burnt c-cover was due to component failure and for white residue cause could not be established.There was no patient involvement.